# SDR U30A200200009

- Difficulty date: July 8, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 1,683 hours, 605 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT PUJ, FLT 258, ECAM NESSAGE FOR FWC NR 2 FAULTED ( IN CONJUNCTION WITH FLT/CNTL FLAPS LOCKED - WTB ON, FLAP SYSTEM NR 2 FAULTED, SEE U30A200200008). POWERED DOWN AIRCRAFT, BITE TEST PERFORMED - MESSAGE CLEARED.
